# SDR RAIA950343

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Crossfeed Valve
- Part number: HTE8815
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 8,791 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7406 - WITH FUEL CROSS-FEED VALVE IN THE OPEN POSITION AND LEFT BOOST PUMP ON, THERE IS A 150 POUND FUEL IMBALANCE.  MAINTENANCE REPLACED FUEL CROSS-FEED VALVE ACTUATOR.  SYSTEM TEST GOOD.  (X)
